Title

A Simple Derivation of the Fresnel Diffraction Formula

Document Type

Article

Publication Date

12-1985

Publication Source

Proceedings of the IEEE

Abstract

In contrast with the conventional technique of deriving the Fresnel diffraction formula using Green's functions and the integral theorem of Helmholtz and Kirchhoff, we present a simple direct derivation of Fresnel diffraction by starting out from the scalar wave equation.

Inclusive pages

1859-1860

ISBN/ISSN

0018-9219

Comments

Permission documentation is on file.

Publisher

IEEE

Volume

73

Issue

12

Peer Reviewed

yes